# SDR IPXA2016112210921

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 53,774 hours, 17,921 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT FL360, HAD A EICAS INDICATION C HYD QTY FOLLOWED AFTER DIVERTING TO TUL TO C HYD SYS PRESSURE COMPLETED SOTA CHECK LIST AND LANDED.  R & R DIFFERENTIAL PRESSURE INDICTATOR.  SERVICED HYDRAULIC IAW AMM 12-12-01-613, REPLACED INDICATOR IAW AMM 29-11-18.   OPS CK & LEAK CHECKED GOOD.
